Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2017, 9:41 PM CDT for Frontier County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2017, 9:41 PM CDT (02:41 UTC)
- Expired
- Jul 2, 2017, 10:30 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 144 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 5:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1751 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2397 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.5
The text
As transmitted.
214
WUUS53 KLBF 030241
SVRLBF
NEC063-030330-
/O.NEW.KLBF.SV.W.0104.170703T0241Z-170703T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
941 PM CDT SUN JUL 2 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Frontier County in southwestern Nebraska...
* Until 1030 PM CDT
* At 940 PM CDT, a severe thunderstorm was located 9 miles northeast
of Medicine Creek Reservoir State Recreation Area, or 22 miles
southeast of Curtis, moving south at 15 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Medicine Creek Reservoir State Recreation Area and Orafino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4036 10027 4059 10027 4062 9998 4044 9998
4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0240Z 352DEG 14KT 4050 10012
HAIL...1.00IN
WIND...70MPH
$$
CDC3 follow-up statements
554
WWUS53 KLBF 030257
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
957 PM CDT SUN JUL 2 2017
NEC063-030330-
/O.CON.KLBF.SV.W.0104.000000T0000Z-170703T0330Z/
Frontier NE-
957 PM CDT SUN JUL 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FRONTIER COUNTY...
At 957 PM CDT, a severe thunderstorm was located 7 miles east of
Medicine Creek Reservoir State Recreation Area, or 25 miles southeast
of Curtis, moving south at 15 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Medicine Creek Reservoir State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4036 10027 4045 10027 4055 9998 4044 9998
4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0257Z 352DEG 14KT 4043 10011
HAIL...1.25IN
WIND...70MPH
$$
CDC134
WWUS53 KLBF 030312
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1012 PM CDT SUN JUL 2 2017
NEC063-030330-
/O.CON.KLBF.SV.W.0104.000000T0000Z-170703T0330Z/
Frontier NE-
1012 PM CDT SUN JUL 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN FRONTIER COUNTY...
At 1012 PM CDT, a severe thunderstorm was located near Holbrook, or
28 miles southeast of Curtis, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Medicine Creek Reservoir State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4036 10027 4041 10027 4055 9998 4044 9998
4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0312Z 352DEG 14KT 4038 10010
HAIL...0.75IN
WIND...60MPH
$$
CDC241
WWUS53 KLBF 030325
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1025 PM CDT SUN JUL 2 2017
NEC063-030334-
/O.EXP.KLBF.SV.W.0104.000000T0000Z-170703T0330Z/
Frontier NE-
1025 PM CDT SUN JUL 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRONTIER COUNTY
WILL EXPIRE AT 1030 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Nebraska.
LAT...LON 4036 10027 4041 10027 4055 9998 4044 9998
4044 10009 4036 10009 4035 10010 4035 10021
TIME...MOT...LOC 0324Z 352DEG 14KT 4034 10009
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:25 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 2, 6:25 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 625 PM CDT Sun Jul 2 2017 .SHORT TERM...(This evening through Monday) Issued at 214 PM CDT Sun Jul 2 2017 Latest water vapor imagery shows a short wave trough extending roughly from western MT to UT with a ridge downstream across the Central High Plains into the Northern Plains. A stationary boundary is located at the surface across far northwest NEB to the Central Sandhills to north central NEB. Local radar display shows isolated thunderstorms developing near the boundary in Garfield and Wheeler counties. However, convection hasn't been that strong at this point with reflectivity cores peaking largely between 25-30 kft. Latest vis imagery shows outside of this area an enhanced cumulus field and growth between Broken Bow to Almeria to Ewing and upstream of there across portions of the central Sandhills. Latest SPC mesoanalysis shows moderate instability presently with very little inhibition across the NEB Panhandle into central NEB with MLCAPES ranging from 1500-2500 J/kg. Surface dew points are expected to range from the mid 50s in far western NEB to lower 60s in north central NEB. Deep layer vertical wind shear (0-6 km) is presently only about 25 kts, however, it expected to increase to early evening peaking around 30-35 kts. As such, storms modes favored in development this afternoon and evening is primarily organized multicells, though some supercells cannot be ruled out. Damaging winds and large hail are the primary threats this afternoon and evening given characteristics of soundings. Wherein a dry sub-cloud layer is expected to be in place, ample DCAPE, decent mid-level lapse rates, and quantity of CAPE in the HGZ to favor larger hail growth. Initially concerns will be towards isolated to scattered thunderstorms development across the aforementioned boundary this afternoon into evening over the central Sandhills towards the Interstate 80 corridor. Then thunderstorm chances are tailored towards development upstream to our west. Storms that develop in the higher terrain are expected to then move eastward into the local forecast area. Of which, the greatest chances for this is over the southwest quad and northern NEB, the latter from development occurring in SD. Low temperatures should be on the mild side with clouds and elevated winds tonight. Cooler highs tomorrow. There is a marginal risk for thunderstorms as well. Details are a little harder to pinpoint given thunderstorms today and tonight will influence tomorrow. This spread in the forecast envelope is seen in deterministic guidance as well. While moderate instability is expected to be present with surface dew points similar to today, if not slightly higher in north central NEB more so towards the mid 60s, uncertainty exists in low-level forcing. The short wave trough will be moving from the Northern Plains to Central High Plains early tomorrow morning farther into the Northern/Central Plains Monday. Further, deep layer vertical wind shear should be weaker. As such, the risk for strong to severe thunderstorms is there but it's expected to be more isolated compared to today. .LONG TERM...(Monday night through Sunday) Issued at 214 PM CDT Sun Jul 2 2017 Monday night through Wednesday...The main forecast challenge will be the chance for thunderstorms Monday night through Tuesday, the Fourth of July. There are uncertainties in the timing of thunderstorm chances as models are not in agreement. The ECMWF has a trough coming across the rockies on Monday then pushing through western and central Nebraska Monday night. It then develops a small closed low across northern Kansas and moves it northeast on Tuesday. With this solution thunderstorms will be possible Monday night across western and north central Nebraska as the shortwave moves across and then a scattered chance of thunderstorms as the Low moves northeast out of north central Kansas. The GFS solution is slightly slower with the shortwave moving across and does not form a closed low until the system has moved east of the area on Wednesday with the low developing over Iowa. Tending to lean more to GFS solution at the moment. Confidence of thunderstorm development on Monday evening into Monday night lingering into early Tuesday morning is moderate as current thinking is the shortwave trough will act as the driving force to initiate storm development as modest instability will be available along with adequate moisture as dewpoints will be in the 50s and 60s with a southeasterly wind. As for Tuesday afternoon and evening confidence is low at this time for thunderstorm development as there will be weak forcing across the area. That being said the environment is unstable. 0 to 3 km most unstable CAPE is adequate with 3000j/kg across the northeast CWA. Isolated thunderstorms can not be ruled out especially across the eastern part of the CWA. Wednesday and Beyond...A ridge will develop and sit over the area bringing a warm dry airmass over the central US and minimal opportunities for rainfall. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 623 PM CDT Sun Jul 2 2017 The storm activity across the sandhills should move south this evening and exit the forecast area by 05z. A second area of storms near the black hills will move east this evening and perhaps affect Nrn Neb until 09z. New storm activity is expected to develop across Ncntl Neb Monday afternoon...generally affecting areas east of highway 83. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ET LONG TERM...Gomez AVIATION...CDC
Hazardous weather outlook, Jul 2, 3:25 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 325 PM CDT Sun Jul 2 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-032030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 325 PM CDT Sun Jul 2 2017 /225 PM MDT Sun Jul 2 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Isolated to scattered strong to severe thunderstorms are possible this afternoon and tonight across most of western Nebraska, mainly along and south of a line from Lisco to Ellsworth to Brownlee to Taylor. Thunderstorms that develop will be capable of producing large hail and damaging winds into the evening hours. A marginal risk for strong to severe thunderstorms exist elsewhere. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. There is a marginal risk for severe storms across the entire outlook area Monday afternoon and Monday night. A few storms will be strong and approach severe levels, with damaging wind and large hail possible. A marginal risk for severe thunderstorms exists on Tuesday as well, roughly east of a line from Wauneta to Eli. While storms are not expected to be as numerous as Tuesday, strong to severe storms are possible. Dry and hot conditions are expected to move into the area by mid week, lasting until Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening south of a line from O'Neill to Valentine. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte ET
In the hours before
Local storm report, Jul 2, 8:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
07/02/2017 M62 MPH CHASE NE ASOS
&&
CCOLELocal storm report, Jul 2, 8:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST WELLFLEET 40.75N 100.73W
07/02/2017 E60 MPH LINCOLN NE PUBLIC
50-60 MPH WIND GUSTS ESTIMATED.
&&
SJACOBSLocal storm report, Jul 2, 9:06 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST HAYES CENTER 40.51N 101.02W
07/02/2017 E60 MPH HAYES NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Jul 2, 9:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 10 W MULLEN 42.04N 101.24W
07/02/2017 E1.00 INCH HOOKER NE TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL.
0451 PM HAIL 10 NE MULLEN 42.14N 100.90W
07/02/2017 M1.00 INCH CHERRY NE PUBLIC
DIME TO QUARTER SIZE HAIL.
0500 PM HAIL 9 E ELLSWORTH 42.06N 102.11W
07/02/2017 E1.00 INCH SHERIDAN NE PUBLIC
ESTIMATED TIME OF 5PM CDT REPORT OF QUARTER SIZE HAIL.
0511 PM HAIL TAYLOR 41.77N 99.38W
07/02/2017 E1.25 INCH LOUP NE EMERGENCY MNGR
0515 PM HAIL 14 S MULLEN 41.84N 101.04W
07/02/2017 E1.75 INCH HOOKER NE CO-OP OBSERVER
REPORTED GOLF BALL SIZE HAIL AT HIGHWAY 92 BY DISMAL
RIVER.
0520 PM HAIL N COMSTOCK 41.56N 99.24W
07/02/2017 E1.25 INCH CUSTER NE FIRE DEPT/RESCUE
RELAYED BY DISPATCH FROM FIRE CHIEF, REPORT OF HALF
DOLLAR SIZE HAIL.
0522 PM HAIL COMSTOCK 41.56N 99.24W
07/02/2017 E1.25 INCH CUSTER NE PUBLIC
0529 PM HAIL 14 SW MULLEN 41.90N 101.24W
07/02/2017 E1.00 INCH HOOKER NE PUBLIC
0532 PM HAIL 28 WNW HYANNIS 42.15N 102.27W
07/02/2017 E1.00 INCH SHERIDAN NE PUBLIC
0536 PM HAIL 18 W HYANNIS 42.00N 102.11W
07/02/2017 M1.75 INCH GARDEN NE PUBLIC
0539 PM HAIL 17 SW MULLEN 41.87N 101.28W
07/02/2017 E1.50 INCH HOOKER NE PUBLIC
PING PONG, GOLF BALL AND QUARTER SIZE HAIL COVERING THE
GROUND.
0550 PM HAIL HAY SPRINGS 42.68N 102.69W
07/02/2017 M1.00 INCH SHERIDAN NE PUBLIC
0607 PM HAIL 12 SE HYANNIS 41.88N 101.60W
07/02/2017 M1.00 INCH GRANT NE PUBLIC
PEA TO QUARTER SIZE HAIL.
0624 PM HAIL 17 SE HYANNIS 41.83N 101.53W
07/02/2017 M1.00 INCH GRANT NE PUBLIC
VERY HARD HAIL TO THE SIZE OF QUARTERS.
0639 PM HAIL 5 S BROKEN BOW 41.33N 99.64W
07/02/2017 M1.00 INCH CUSTER NE PUBLIC
HAIL FROM DIME TO QUARTER SIZE.
0643 PM HAIL S TRYON 41.56N 100.94W
07/02/2017 M1.00 INCH MCPHERSON NE TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS.
0715 PM TSTM WND GST 3 NE BIG SPRINGS 41.09N 102.03W
07/02/2017 E50.00 MPH KEITH NE PUBLIC
0730 PM TSTM WND GST 3 N NORTH PLATTE 41.18N 100.77W
07/02/2017 M59.00 MPH LINCOLN NE MESONET
HILLCREST SITE
0735 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
07/02/2017 E60.00 MPH LINCOLN NE PUBLIC
REPORT FROM HUSKER INN OF 60 MPH WINDS WITH DIME SIZE
HAIL.
0744 PM TSTM WND GST KINGSLEY DAM 41.21N 101.66W
07/02/2017 M77.00 MPH KEITH NE MESONET
0803 PM TSTM WND GST 6 SW PAXTON 41.06N 101.44W
07/02/2017 E70.00 MPH KEITH NE PUBLIC
0813 PM NON-TSTM WND GST IMPERIAL 40.52N 101.64W
07/02/2017 M62.00 MPH CHASE NE ASOS
0817 PM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
07/02/2017 U0.00 INCH LINCOLN NE PUBLIC
WATER OVER THE 4TH STREET BY THE HUSKER INN. WATER IS
FLOWING OVER THE CURB
0828 PM TSTM WND GST WELLFLEET 40.75N 100.73W
07/02/2017 E60.00 MPH LINCOLN NE PUBLIC
50-60 MPH WIND GUSTS ESTIMATED.
0905 PM TSTM WND GST HAYES CENTER 40.51N 101.02W
07/02/2017 E60.00 MPH HAYES NE TRAINED SPOTTER
&&
CCOLELocal storm report, Jul 2, 9:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 9 S EUSTIS 40.53N 100.03W
07/02/2017 E60 MPH FRONTIER NE TRAINED SPOTTER
&&
BTAYLORLocal storm report, Jul 2, 9:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SUN JUL 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 9 S EUSTIS 40.53N 100.03W
07/02/2017 E1.00 INCH FRONTIER NE TRAINED SPOTTER
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:20 PM CDT | Special Weather Statement | LBF | Keith | 40 min |
| Jul 2, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jul 2, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| Jul 2, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 41 min |
| Jul 2, 7:50 PM CDT | Areal Flood Advisory | LBF | Lincoln | 55 min |
| Jul 2, 7:58 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
| Jul 2, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| Jul 2, 8:06 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 24 min |
| Jul 2, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 38 min |
| Jul 2, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 38 min |
| Jul 2, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 2, 8:58 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 47 min |
| Jul 2, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 46 min |
| Jul 2, 10:45 PM CDT | Areal Flood Advisory | LBF | Frontier, Lincoln | 8 hr |
| Jul 3, 5:06 PM CDT | Special Weather Statement | LBF | Sheridan | 24 min |
| Jul 3, 5:32 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 28 min |
| Jul 3, 5:59 PM CDT | Special Weather Statement | LBF | Garden | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.